# SDR 95ZZZX1863

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284AE
- Make and model: Saab 340B
- Aircraft serial: 340B284
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 899253
- Condition: Shorted
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

BNA - FLT 4590 - LEFT ENGINE FIRE DETECT LIGHT CAME ON. SHUT DOWN ENGINE.  LIGHT WAS STILL ON.  SHOT NR 1 FIRE BOTTLE. LIGHT WENT OUT.  FIRE LOOP UNDER THE POWER TURBINE SHORTED INTERNALLY.  REPLACED THE FIRE LOOP.
